# SDR SIMA201030504

- Difficulty date: October 30, 2010
- Submitted: November 1, 2010
- Operation: Air carrier
- Aircraft: N670AE
- Make and model: Emb EMB-145LR
- Aircraft serial: 145790
- Aircraft time: 16,974 hours, 15,438 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: 8271013
- Part serial: 20016
- Condition: Faulty
- Location: Cockpit
- Stage of operation: CL
- How discovered: O
- Nature of condition: O
- Precautionary procedure: A

## Discrepancy

ON FLIGHT 2791 DURING THE CLIMB THE CREW REPORTED, WHEN RETRACTING THE GEAR HAD NO IN TRANSIT INDICATION.  THE LANDING GEAR DID NOT RETRACT ON THE FIRST ATTEMPT.  ON THE SECOND ATTEMPT NO DISAGREEMENT INDICATED.  THE CREW ELECTED TO RETURN TO DFW.  THE AIRCRAFT LANDED WITHOUT INCIDENT.  THE AIRCRAFT WAS REMOVED FROM SERVICE.  REMOVED AND REPLACED THE LANDING GEAR CONTROL LEVER IAW EMB 145 AMM 32-32-02.  THE OPERATIONAL CHECK WAS GOOD, GEAR SWING GOOD. THE AIRCRAFT WAS RETURNED TO SERVICE.
